# SDR ASAA9940135

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE AFT 4 EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/LIGHTS AND LIGHTS OPERATED NORMALLY.  (M)
